Theorems fo Stone-Weierstrass Type for Non-Compact Spaces.
Mathematische Zeitschrift, Tome 104 (1968), pp. 226-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__104_170943,
author = {L.D. Nel},
title = {Theorems fo {Stone-Weierstrass} {Type} for {Non-Compact} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {226--230},
year = {1968},
volume = {104},
zbl = {0157.29302},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__104_170943/}
}
L.D. Nel. Theorems fo Stone-Weierstrass Type for Non-Compact Spaces.. Mathematische Zeitschrift, Tome 104 (1968), pp. 226-230. http://geodesic.mathdoc.fr/item/MZ_1968__104_170943/